APC Plus

Pain can limit your everyday activities and make it hard to work. It can also affect how involved you are with friends and family members. Co-workers, family, and friends may have to do more than their usual share when you cannot do the things you normally do. APC Plus is a 2x10 blister-pack tablet that make you feel brand new That's why we know that with our APC Plus pain reliever, you do not have to worry about being a burden on yourself or the people around you. Pop two tablets of APC Plus today and get that relief from:


  • Headaches
  • Influenza
  • Muscle and joint pain
  • Common cold
  • Fever
  • Pharyngitis

APC Plus should not be ingested by patients with allergies to:


  • Caffeine
  • Al. Hydroxide coll/li>
  • Acetysalicylic Acid

Active ingredients include: Paracetamol 250mg and caffeine 30mg


APC Plus used by patients with fever, feverish conditions, aches and pains and cold

APC Plus


Orange Group Nigeria | Registered office at 66/68 Town Planning way, illupeju, Lagos, Nigeria | Contact Number -+234-0-7098147939